# SDR QMLA2014070414080

- Difficulty date: July 4, 2014
- Submitted: July 8, 2014
- Operation: Air carrier
- Aircraft: N135LG
- Make and model: Urocop EC 135 P2
- Aircraft serial: 0731
- Aircraft time: 2,812 hours, 11,115 cycles
- System (JASC): 2197 · Air Conditioning System Wiring
- Part: Wire Harness
- Condition: Burned
- Location: Blower Motor
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H, A

## Discrepancy

WHILE IN CRUISE FLIGHT BEGAN TO SMELL WHAT COULD ONLY DESCRIBE AS BURNING WIRES.  ATTEMPTED TO ISOLATE THE SMELL BY TURNING OFF THE AIR CONDITIONING SYS WHICH SEEMED TO HELP.  IMMEDIATELY LANDED BACK AT THE AIRPORT & CALLED THE MECHANIC.  INSPECTED THE ACFT & FOUND THE AFT BLOWER EVAPORATOR MOTOR HARNESS BURNT AT ITS DISCONNECT UNDERNEATH THE AFT BELLY PANEL.  REPAIRED THE CONNECTION TO THE BLOWER ASSEMBLY & RETURNED THIS ACFT TO SERVICE.
